Facebook Pixel
EmpowHER Guest

Effect of posinor2

By Anonymous April 10, 2014 - 5:09am
Rate This

I usually have menstrual pain during my periods. I took postinor 2 a wk ago as prescribed on the leaflet,the bleeding started yesterday which is the 5th day after taking d pill but I'm having pains. Is it adviceable I use a pain reliever pill.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question! 

Many women opt to take a pain reliever if they cramp so unless you have been advised otherwise, I think it would be fine to take something. 

I hope this helped?



April 10, 2014 - 11:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!